MathSciNet Relay Station
MathSciNet bibliographic data
MR2205647 (2006j:91222) 91B62 (33C90 34A05 34D20)
Guerrini, Luca The Solow-Swan model with a bounded population growth rate. J. Math. Econom. 42 (2006), no. 1, 14–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement